Severe gastrointestinal bleeding post-TAVR can be successfully managed with aggressive transfusion therapy (platelets, FFP, packed cells) without necessarily causing thrombosis or dysfunction of the newly implanted prosthetic valve.
Rare post-TAVR GI bleeds in frail elderly warrant vigilance; single case leaves open MYVAL-specific risks for prospective study.
The care of an 89-year-old male patient with severe as who underwent transcatheter aortic valve replacement (TAVR) with the MYVAL 24.5 valve is the subject of this case study. The patient's medical history was complicated by osteoporosis, advanced age, and a prior coronary artery bypass graft (CABG). Despite a successful TAVR procedure, the patient experienced a series of difficult and uncommon post-operative gastrointestinal bleeds.
No takes yet. Share an insight, caveat, or question.
Haybar et al. (2025) studied this question.
Synapse has enriched 5 closely related papers on similar clinical questions. Consider them for comparative context: